sexologist-icon
Breast pain
I am having pcod, I am taking Diane 35 for more than a year, I have started having sudden pain in my left breast(mild) but after exercising it fades away, I have also changed my sleep pattern like waking up late night and sleeping in morning due to study. What should I do?
63 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello, you can stop Diane 35 now if you have taken it continuously for 1 year. Give a break. Continue your exercise. Breast pain can be related to menstrual cycle, consult a Gynaecologist and get yourself examined. Treatment depends on symptoms
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.